So, here is my situation. I am 20 years old and have stopped taking the depo shot around 6 months ago. Recently I have started to get my period more regularly (since starting the shot I hadn't had one in a year)
My last period ended on December. 17, I had unprotected sex with my ex boyfriend on the 23rd.
A week later I started to bleed lightly,which at first I thought it could be implantation bleeding. But then it kept getting heavier until it was almost a full on period.
I've also been having horrible cramps in my lower stomach and back. Then on January's 1st I noticed a huge blood clot came out. And lately I've had no appetite at all, some of the foods I love I am grossed out by.
In my mind I've been freaking out having no idea what this could mean, wetber its something from coming off the shot, a weird pregnancy thing (which I'm sure it'd be too early to tell) or something else.
There are several causes that could lead to bleeding between periods, such as changes to your hormonal levels, use of hormonal contraception or contraceptive devices, an infection, or an injury. Few women may have bleeding about 10-14 days after their period. This is usually caused by a temporary drop in levels of the hormone estrogen at the time of ovulation. Hormonal imbalances, pregnancy, miscarriage, polycystic ovarian disease, pelvic inflammatory disease are few other possibilities. You should see a gynecologist and get evaluated for above mentioned causes. I hope it helps.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.